# SDR UALA2008111300794

- Difficulty date: February 12, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N337UA
- Make and model: Boeing 737322
- Aircraft serial: 24241
- Aircraft time: 57,063 hours, 31,824 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 1817389
- Condition: Faulty
- Location: Te Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FLIGHT DIVERTED DUE TO A FLAP ASYMMETRY PROBLEM.  FAULTY FLAP POSITION TRANSMITTER.  REPLACED LT FLAP POSITION TRANSMITTER.
